Is having an extremely light period on birth control normal?

Period and OCPs. Yes, it can be expected to experience some changes with your period when on birth control. It is usually expected to regulate your period but in some instances, or while your body gets used to them you may have irregular spotting as well which in most cases normalizes after a couple of months on them.

Related Questions

This is my first month on birth control pills and I am on the 7 day break. I had a very light period, is this normal? Only lasted 3-4 days

Exactly as expected. The periods you have during the 7 days off are normally very light and do not last as long as your normal periods. This is one of the great advantages of oral contraceptives! Things sound as if they are going perfect and as expected! Remember, sexually transmitted diseases are not prevented by the pill, so if unsure of partners history, still use a condom. Read more...

When you stop taking the birth control shot how long till your cycles are normal. Feb I had a light period. No period in march. Spotting in april.

It may vary. If you stopped getting your injections of Dopo-Provera, 150 mg every 3 months, a return to your "normal cycles" may be quite variable, reportedly between 3 to 12 months usually (rarely longer) depending on how long remaining levels of the hormone continue to block your ovulation and on several other factors like your age, personal health issues, body weight, BMI, duration of use... Read more...